RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 1(187), Pages 243–244 (Mi umn3654)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The invariants of unipotent groups

I. B. Brodskii


Full text: PDF file (285 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 14.12.1974

Citation: I. B. Brodskii, “The invariants of unipotent groups”, Uspekhi Mat. Nauk, 31:1(187) (1976), 243–244

Citation in format AMSBIB
\Bibitem{Bro76}
\by I.~B.~Brodskii
\paper The invariants of unipotent groups
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 1(187)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn3654}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=432774}
\zmath{https://zbmath.org/?q=an:0325.22021}


Linking options:
  • http://mi.mathnet.ru/eng/umn3654
  • http://mi.mathnet.ru/eng/umn/v31/i1/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kleptsyn, B. A. Rabinovich, “Analytic Classification of Fuchsian Singular Points”, Math. Notes, 76:3 (2004), 348–357  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:133
    Full text:53
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019